Only slight bleeding after full course of Misoprostol
Patient : Hi,
I am 3 weeks pregnant and took Misoprostol, dosage: 12 x 200 mcg, 4 every 3 hours, 25 hours ago and had some side effects; nausea, chills and moderate cramping. Around the second dose I had some light bleeding, only after using washroom. Today I passed 2 blood clots,maybe the size of a grain of rice or smaller, again only while going to the washroom and then the bleeding pretty much ceased. I am experiencing very light cramping but then again was having that because of the pregnancy, before taking Misoprostol. Does it sound like this abortion will not be successful or is there a chance it will be successful given I was only 3 weeks pregnant? Thank you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.